# SDR YENA2024101701358

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RH WING UPPER SURF. SKIN WITH CORROSION POINTS AT STGR 13 BETWEEN RIB 12/ RIB 13; REF. MEX WO: 1318489,1327754,1328846 N/R S/N: 00101. CORROSION POINTS RHW TOP SKIN UPPER SURF. BETWEEN RIB 12/ RIB 13 STGR 13 WAS REMOVED & REPAIRED. REF MEX EO TRE2057203 & JB EC A24-1207-01.
